Medical Questions > Mens Health > Prostate Forum

Weird Pulsating Feeling

Must Read
Millions of men experience prostate problems every year. But what defines prostate enlargement and how does the prostate grow as it enlarges?...
What puts a man at risk of having an enlarged prostate? And what causes the prostate to grow in the first place? Answer your questions here....
An enlarged prostate rarely occur before a man is 40. Learn the signs and symptoms BEFORE they occur. And know when to seek help for bothersome symptoms....
For the past few weeks I have noticed as I am laying or sitting down relaxing I feel this weird pulsating feeling near my perineum. It's not at the surface of the skin but if I press near that area I can kind of feel it. It's not painful just feels kind of like a contraction/pulsating feeling. It does it for a few seconds and then stops for a while. I believe it could be my prostate? What can this be? It's been worrying me because it hasn't gone away.
Did you find this post helpful?
First Helper Jart
|

User Profile
replied December 14th, 2007
Community Volunteer
How constant is it? I get this from time to time, but quite rarely, it's just a muscle spasm unless I'm not getting what you're talking about. If it's happen regularly and for extended time periods, however, you may want to get checked.
|
Did you find this post helpful?

User Profile
replied December 14th, 2007
Supporter
How old are you? It could just be your prostate just 'exercising'. I remember that happening to me when I was younger. It happened for small amounts of time, though and it wasn't constant. I would say if it continues, to see someone. You don't want to mess around with anything irregular when it comes to your prostate.
|
Did you find this post helpful?

replied December 16th, 2007
im 23 years old and ive had the same feeling happening for the past week. seems to happen each day. seems to last for just a few seconds then stops. it happens a few times thru out the day.
over the years i remember getting that same feeling but it would happen rarely.

should i be concerned? or is this completely normal?

on a side note, ive had a case of epididymitis from lifting heavy objects, im not at all athletic. ive been taking 3 weeks of Doxycycl and have another week to go on it.
not sure if maybe taking this antibiotic could be causing the pulsating feeling or not.

about 6 days ago, during ejaculation, it felt like if the semen or sperm was having trouble making its way out. seemed like a bit of a delay before it finally came out. where as in the past, it just shoots right out.
i believe that its from the epididymitis , i hope that doesnt cause a problem or is causing this pulsating feeling.

any info would be greatly appreciated.
|
Did you find this post helpful?

User Profile
replied December 16th, 2007
Supporter
I would wait 'til you're done your medication. Your epididymis is connected to your prostate via your vas deferens...

Other than that, I honestly can't tell you. If it persists, see a doctor.
|
Did you find this post helpful?

replied December 16th, 2007
so it could just be a reaction to the medication?
cause last month was when i went to see the doctor. and he gave me 10 days of Doxycycl, but i still had a dull ache in my left testicle. so i was off the meds for about 4 or 5 days. when i went to get examined again. he went ahead and gave me 4 weeks worth of the meds. taking 2 a day for 2 weeks and then 1 a day for 2 weeks. that day thats when i toko notice the pulsating feeling while i was laying in bed patiently waiting for the antibiotics to be ready. the feeling was not as frequent as now, but it would happen thru out the day. while now its quite ofte. an hour is about the longest ive gone without getting that feeling. not sure what would be considered abnormal. cause its not like it happens constantly without stopping. its just sort of random.
it doesnt hurt any , no discomfort in either testicle. so i was worried that it was the infection making its way elsewhere, or a side effect to the medication.



i figure ill see the doctor on Tuesday. for a follow up to make sure the medication has cleared the epididymitis and just so i wont be all worried. seeing as how my last day of the antibiotic will be on Christmas Day. and im sure he will be on vacation and such.

i just wanted to get an idea if this was any cause for concern. or if i should see the doctor ASAP.
|
Did you find this post helpful?

User Profile
replied December 17th, 2007
Supporter
I have no idea if it's a reaction to the meds. Tell your doctor about it on tuesday.
|
Did you find this post helpful?

replied December 17th, 2007
ok..

Thanks for the info

I was hoping the original poster would have replied with what happened to them. took notice that the first post was back in august.
|
Did you find this post helpful?

replied April 6th, 2008
im only 15 and that happens to me and i dont take any meds
|
Did you find this post helpful?

replied June 7th, 2009
Happens to me too but I think its because Im sitting weird. Doesn't happen when Im sleeping or standing. Its just a muscle spasm. Mines not painfall at all, lasts about a split second when it happens.
|
Did you find this post helpful?

replied June 7th, 2009
Moreover, I know mine happens due to the way I sit because it always happens when I know Im not sitting properly or comfortably. I am not a pro bbut pretty sure its not something to worry about. And the other guy said, if you're young (im 22) its not too bad.
|
Did you find this post helpful?

replied November 24th, 2012
help me
hi there, i have not been feeling well for a while. lots of blood tests and urine tests. they found protine and blood in sample. no further investigation. i keep getting thrush in mouth and on penis. i started now to get worse. doctor gave me anti biotics. after a few days my symtoms are getting worse. i have constant throbbing and feel really sick. pain when having a pee its getting nasty. i had hickups all day yesterday.
i feel so ill and the nhs is just a joke. people think its in my head but tests always come back . no action.
my body is changing all the time and new sensation and pain keep coming. so worried
|
Did you find this post helpful?

replied November 24th, 2012
hi there, i have not been feeling well for a while. lots of blood tests and urine tests. they found protine and blood in sample. no further investigation. i keep getting thrush in mouth and on penis. i started now to get worse. doctor gave me anti biotics. after a few days my symtoms are getting worse. i have constant throbbing and feel really sick. pain when having a pee its getting nasty. i had hickups all day yesterday.
i feel so ill and the nhs is just a joke. people think its in my head but tests always come back . no action.
my body is changing all the time and new sensation and pain keep coming. so worried
|
Did you find this post helpful?

replied July 18th, 2013
Prostate
You may want to get checked for prostatitis. I had it and nearly was hospitalized before they realized what it was.
|
Did you find this post helpful?
Tags: prostate, skin
Quick Reply